Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Abdominal pain, frequent urination, nausea, headache, skin over the finger tips turning blue occasionally. What do these symptoms indicate?

Good day lately am experiencing pain in my abdomen especially in my sides , i need to use the toilet more often & when i finish urinating i feel like i still want to go but nothing comes out !! sometimes i feel nausea , headache & the desire to vomit & I have noticed my hands finger tips turning blue very rarely not much but it is noticeable can u plz help !
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear sir/madam,
I am really concerned that you are suffering from urinary problems. From the symptoms, its clear that you are suffering from urinary tract infection which can cause nausea, increased frequency of urination, abdominal pain. You need to meet your physician. He might order urine cultures and abdominal ultrasound if needed followed by antibiotics as treatment.
Don't worry, once you take medications as per advice of physician you will be alright.

Finger tips turning blue may be due to cold temperature (acrocyanosis) and as it is occurring very rarely, it shouldn't be a cause for concern.

Dr. Balaji Chinnasami
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor